Browse Title Index


 
Issue Title
 
Volume: 2 Issue: 2 On a class of repeated-root monomial-like abelian codes Abstract   PDF
Edgar Martinez-Moro, Hakan Ozadam, Ferruh Ozbudak, Steve Szabo
 
Volume: 4 Issue: 1 On DNA codes from a family of chain rings Abstract   PDF
Elif Segah Oztas, Bahattin Yildiz, Irfan Siap
 
Volume: 4 Issue: 2 (Special Issue: Noncommutative Rings and Their Applications) On some radicals and proper classes associated to simple modules Abstract   PDF
Septimiu Crivei, Derya Keskin Tütüncü
 
Volume: 4 Issue: 3 On the equivalence of cyclic and quasi-cyclic codes over finite fields Abstract   PDF
Kenza Guenda, T. Aaron Gulliver
 
Volume: 4 Issue: 2 (Special Issue: Noncommutative Rings and Their Applications) On the graded identities of the Grassmann algebra Abstract   PDF
Lucio Centrone
 
Volume: 4 Issue: 1 On the matching polynomial of hypergraphs Abstract   PDF
Zhiwei Guo, Haixing Zhao, Yaping Mao
 
Volume: 3 Issue: 2 On the metric dimension of rotationally-symmetric convex polytopes Abstract   PDF
Muhammad Imran, Syed Ahtsham Ul Haq Bokhary, A. Q. Baig
 
Volume: 4 Issue: 1 On the norms of r-circulant matrices with generalized Fibonacci numbers Abstract   PDF
Amara Chandoul
 
Volume: 3 Issue: 1 On the rank functions of $\mathcal{H}$-matroids Abstract   PDF
Yoshio Sano
 
Volume: 3 Issue: 3 (Special Issue: Conference of Algebraic Combinatorics and Applications) On the resolutions of cyclic Steiner triple systems with small parameters Abstract   PDF
Svetlana Topalova
 
Volume: 3 Issue: 2 On the spectral characterization of kite graphs Abstract   PDF
Sezer Sorgun, Hatice Topcu
 
Volume: 4 Issue: 1 One–generator quasi–abelian codes revisited Abstract   PDF
Somphong Jitman, Patanee Udomkavanich
 
Volume: 4 Issue: 2 (Special Issue: Noncommutative Rings and Their Applications) Properties of dual codes defined by nondegenerate forms Abstract   PDF
Steve Szabo, Jay A. Wood
 
Volume: 3 Issue: 3 (Special Issue: Conference of Algebraic Combinatorics and Applications) Quasisymmetric functions and Heisenberg doubles Abstract   PDF
Jie Sun
 
Volume: 2 Issue: 1 Recent progress on weight distributions of cyclic codes over finite fields Abstract   PDF
Hai Q. Dinh, Chengju Li, Qin Yue
 
Volume: 4 Issue: 1 Refined analysis of RGHWs of code pairs coming from Garcia-Stichtenoth’s second tower Abstract   PDF
Olav Geil, Stefano Martin, Umberto Martínez-Peñas, Diego Ruano
 
Volume: 3 Issue: 3 (Special Issue: Conference of Algebraic Combinatorics and Applications) Regular handicap tournaments of high degree Abstract   PDF
Dalibor Froncek, Aaron Shepanik
 
Volume: 4 Issue: 2 (Special Issue: Noncommutative Rings and Their Applications) Reversible elements in rings Abstract   PDF
Dilshad Alghazzawi
 
Volume: 2 Issue: 3 Skew cyclic codes over $F_{q}+uF_{q}+vF_{q}+uvF_{q}$ Abstract   PDF
Ting Yao, Minjia Shi, Patrick Solé
 
Volume: 4 Issue: 3 Some new ternary linear codes Abstract   PDF
Rumen Daskalov, Plamen Hristov
 
Volume: 5 Issue: 2 Some new binary codes with improved minimum distances Abstract   PDF
Eric Z. Chen
 
Volume: 3 Issue: 3 (Special Issue: Conference of Algebraic Combinatorics and Applications) Some new large sets of geometric designs of type ${LS[3][2,3,2^8]}$ Abstract   PDF
Michael R. Hurley, Bal K. Khadka, Spyros S. Magliveras
 
Volume: 2 Issue: 3 Some new quasi-twisted ternary linear codes Abstract   PDF
Rumen Daskalov, Plamen Hristov
 
Volume: 1 Issue: 1 Some Properties of topological pressure on cellular automata Abstract   PDF
Chih-Hung Chang
 
Volume: 5 Issue: 2 Some results on the comaximal ideal graph of a commutative ring Abstract   PDF
Subramanian Visweswaran, Jaydeep Parejiya
 
51 - 75 of 90 Items << < 1 2 3 4 > >>